# SDR 2005FA0001431

- Difficulty date: September 15, 2005
- Submitted: October 19, 2005
- Operation: General aviation
- Aircraft: N361MA
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 429SA
- Engine: Garrtt TPE331*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 31018303
- Condition: Loose
- Location: Engine
- Part time: 4,055 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS TORN DOWN, BY AN APPROVED ENGINE SERVICE CENTER, FOR AN AUDIT OF ITS SB AND TBO CONFIGURATION, DUE TO CROSSOVER DUCT/DIFFUSER FAILURE OF ITS SISTER ENGINE ON THE SAME AIRCRAFT.  IT WAS FOUND THE MAINTENANCE RECORDS CONCERNING SB STATUS AND TBO STATUS WERE IN ERROR ON THIS ENGINE ALSO AND INSPECTION OF THE CROSSOVER DUCT ASSY IN THIS ENGINE WAS FOUND VERY LOOSE, BUT NOT YET FAILED.  FAILURE OF THIS PART WAS IMINENTNENT AND SEALS IN THIS DUCT WERE MOSTLY FAILED, AFFECTING COMPRESSOR AND ENGINE POWER. COMPRESSOR CROSSOVER DUCT/ DIFFUSER POOR CONDITION FOR ENGINE.  (K)
